Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: The Rules of the Game: The Logical Structure of Economic Theories by Johannes J. Klant
Review by: Douglas W. Hands
Eastern Economic Journal
Vol. 11, No. 4 (Oct. - Dec., 1985), pp. 464-466
Stable URL: http://www.jstor.org/stable/40325012
Page Count: 3
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466